# SDR DALA2021041502206

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 89,639 hours, 40,967 cycles
- Engine: Cfmint CFM565A1
- Engine time: 50,082 hours, 24,921 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3212 - ATB - DUE TO DUAL ENGINE BLEED ISSUES AND UNABLE TO PRESSURIZE CABIN. NO MASK DROP. CREW REPORTED BLEEDS AS INTERMITTENT. CORRECTIVE ACTION: REFERENCE LP 7383902 AND 7383906. ENG 2 PRV AND HP REPLACED, ENG 2 TCT PACKING REPLACED FOR LEAKS, AND ENG 1 PRV REPLACED.
